# SDR SWIA2025111400002

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,435 hours, 30,453 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING ON TAKEOFF WITH GEAR HANDLE SELECTED UP. ALL 3 GEAR STAYED DOWN AND LOCKED. RAN QRH AND RETURNED TO DEPARTURE POINT.    (FLIGHT 4062)     THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 31180672.  REFERENCE CP 31182373 AND CP 31182349 FOR CORRECTIVE ACTION.
